# SDR AMTA200700360

- Difficulty date: July 21, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 0515
- Condition: Malfunctioned
- Location: Rt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO DOES NOT CHANNELIZE ONLY ABOUT A 15 SECOND LOUD HUM FOLLOWS CHANNELIZATION ATTEMPT.  REMOVED AND REPLACED TRANSCEIVER OPS CHECK OK IAW MM 23-11-03.  (K)
